MathSciNet Relay Station
MathSciNet bibliographic data
MR1137198 (92m:65077) 65J10 (65F10)
Hanke, Martin Accelerated Landweber iterations for the solution of ill-posed equations. Numer. Math. 60 (1991), no. 3, 341–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement